# SDR VNAA2024022511101

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 18,032 hours, 13,734 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01434
- Condition: Seized
- Location: Right
- Part time: 18,643 hours, 14,181 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TO. FA REPORTED SMOKE IN CABIN. AFTER LANDING R PACK AUTO FAIL CAUTION MSG. EVACUATED ON TAXIWAY / TROUBLESHOT IAW CRJ900 FIM 21-21-00-810-806 AND FIM 21-22-00-810-806. FOUND RH AIR CONDITIONING PACK TO BE SEIZED, NO SIGNS OF SMOKE WHEN INOP REMOVED AND REPLACED AIR CYCLE MACHINE (ACM) IAW CRJ 900 AMM 21-51-08-000/400-801. OPS CHECK AND LEAK CHECK GOOD.
